# SDR HNAA2014040400123

- Difficulty date: April 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 63,280 hours, 70,668 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 311859701
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AT LOW POWER SETTINGS, HOT ODOR IS EMITTED IN COCKPIT AND CABIN AT HIGH POWER SETINGS AND ON GROUND.  INSPECTED BOTH ENGINE AIR SWITCHING VALVES AND APU AREA. NO DISCREPANCIES NOTED.  FOUND NR 2 ENGINE GARLOCK SEAL LEAKING.  R & R GARLOCK SEAL. NO LEAKS NOTED IAW AND WC 24-30-02R.
